# SDR 97ZZZX4904

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Shaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 50-HOUR P.M.I., AND AD 97-22-15, FOUND NR 10 OF 10 DISC CRACKED IN 2 PLACES.
